# SDR SWAA2023060543508

- Difficulty date: April 30, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 52,106 hours, 31,407 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK ON VAPOR BARRIER LOCATED AT STA 663 RH SIDE. 2023-299201<[01] TOOL USED: CALIPER P/N: 500-464 S/N: B17030933 DUE DATE: 17/OCT/23.;[02] TOOL USED HOT BONDER P/N: HCS9200B S/N: 15102320 DUE DATE: 22/JAN/24.;[03] TOOL USED: SCALE P/N: CR5200 S/N: 8343110765 DUE DATE: 20-FEB-24.;[04] TOOL USED HOT BONDER P/N HCS9200B S/N 15102320 DUE DATE 22 JAN 24;[05] TOOL USED SCALE P/N CR5200 S/N 8343110855 DUE DATE 21 FEB 24;[06] TOOL USED: SCALE P/N: SPX621; S/N: 8340225441; DUE DATE: 20-JUL-23;[07] REPAIRED VAPOR BARRIER LOCATED AT STA 663 RH SIDE IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[08] JOB COMPLETED RII
